Hamiltonian paths in hypercubes with local traps

Janusz Dybizbański , Andrzej Szepietowski

Abstract

n/a
Author Janusz Dybizbański II
Janusz Dybizbański,,
- Institute of Informatics
, Andrzej Szepietowski II
Andrzej Szepietowski,,
- Institute of Informatics
Journal seriesInformation Sciences, ISSN 0020-0255
Issue year2017
Vol375
Pages258-270
Publication size in sheets0.6
Keywords in EnglishHamiltonian path, hypercub, fault tolerance
DOIDOI:10.1016/j.ins.2016.10.011
URL http://dx.doi.org/10.1016/j.ins.2016.10.011
Languageen angielski
Score (nominal)45
ScoreMinisterial score = 45.0, 20-12-2017, ArticleFromJournal
Ministerial score (2013-2016) = 45.0, 20-12-2017, ArticleFromJournal
Publication indicators WoS Impact Factor: 2016 = 4.832 (2) - 2016=4.732 (5)
Citation count*0
Cite
Share Share



* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back